# SDR XCGA20220112001

- Difficulty date: December 30, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N560DR
- Make and model: Cessna 560XL
- Aircraft serial: 5605073
- Aircraft time: 7,356 hours, 7,852 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Leaking
- Location: Apu Compressor
- Part time: 4,884 hours, 7,852 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

SMELL OF SMOKE IN THE CABIN AFTER APU START. APU WAS SHUT DOWN AND SMELL DISSIPATED. TROUBLESHOOTING REVEALED THE APU COMPRESSOR OIL SEAL IS LEAKING. APU REMOVED AND SENT TO REPAIR STATION.
